MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Radial Jaw 4; Forceps, Biopsy, Non-Electric

BOSTON SCIENTIFIC CORPORATION Radial Jaw 4; Forceps, Biopsy, Non-Electric
Model Number M00513402
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw 4 was used in the upper and lower gi during a biopsy procedure.During the procedure, unexpected, severe bleeding occurred after the biopsy.The bleeding was treated by clipping and hemostasis-injection.The procedure was completed using the original device.The patient condition following procedure was stable.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6)2026 first day of the month as no event was reported.Block h6: imdrf patient code e0506 captures the reportable event of hemorrhage, major.Imdrf impact code f2301 captures the reportable event of additional device required.

Brand Name
Radial Jaw 4
Common Device Name
Forceps, Biopsy, Non-Electric
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50602481
Report Number3005099803-2026-03523
Device Sequence Number13401758
Product Code FCL
UDI-Device Identifier08714729778028
UDI-Public(01)08714729778028(17)290426(10)39199214
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00513402
Device Catalogue NumberM00513402
Device Lot Number0039199214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured04/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown